MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013072
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd alaris medical infusion system administration sets the line broke from below the drip chamber.The following was recieved from the initial reporter: verbatim: customer reported occurred during patient use (within 5-10 minutes of treatment) ¿ no reported patient injury or medical intervention.Line was primed with normal saline as rn was trying to start chemo-before starting-the line broke from below drip chamber.
 
Additional Manufacturer Narrative
H6: investigation summary: a sample was received for investigation.Through visual inspection, the complaint of component damage was confirmed.The tubing was damaged below the drip chamber, causing the drip chamber to separate from the rest of the set.The tubing was also expanded where it had separated.A device history record review for model 10013072 lot number 22115368 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect, and an investigation was performed.After investigation and along with the manufacturing and quality operations team, the root cause that generates the issue of component damage ¿ no leak in model 10013072 is an incorrect assembly due to the personnel not following procedure.
 
Event or Problem Description

Brand Name
BD ALARIS MEDICAL INFUSION SYSTEM ADMINISTRATION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17385989
Report Number9616066-2023-01526
Device Sequence Number15052687
Product Code FPA
UDI-Device Identifier37613203021228
UDI-Public(01)37613203021228
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Catalogue Number10013072
Device Lot Number22115368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown